# SDR SWAA2023103105869

- Difficulty date: September 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT SCUFF PLATE CRACKED<[01] RECEIVED SERVICEABLE SCUFF PLATE P/N 146A8341-9; P.O#414248; W.O # 16450. THIS SCUFF PLATE WILL BE INSTALLED IN CUSTOMER CARD #TTG8R0086E5Q.;[02] VERIFIED RECEIVED
